# SDR IPXA2024012452353

- Difficulty date: January 16, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,664 hours, 15,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53611977202
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB AT FR 10 RH HAS A CRACK. INSTALLED NEW WEB IAW SRM 51-40-21 AT FR10 INSIDE FED ACCESSORY COMPT. R/H SIDE, MAIN DECK FLOOR STRUCTURE. APPLIED ALODINE AND PRIME IAW SRM 51-21-10 AND TOP COAT IAW SRM 51-75-10. AUDIT COMPLETE. REVIEWED
